• Previous Article
    A direct method of moving planes for fully nonlinear nonlocal operators and applications
  • DCDS-S Home
  • This Issue
  • Next Article
    Stability analysis of a general HIV dynamics model with multi-stages of infected cells and two routes of infection
doi: 10.3934/dcdss.2020408

Characterisation of the pressure term in the incompressible Navier–Stokes equations on the whole space

LaMME, Univ Evry, CNRS, Université Paris-Saclay, 91025, Evry, France

* Corresponding author: Pierre Gilles Lemarié–Rieusset

Received  January 2020 Revised  June 2020 Published  July 2020

We characterise the pressure term in the incompressible 2D and 3D Navier–Stokes equations for solutions defined on the whole space.

Citation: Pedro Gabriel Fernández-Dalgo, Pierre Gilles Lemarié–Rieusset. Characterisation of the pressure term in the incompressible Navier–Stokes equations on the whole space. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020408
References:
[1]

A. Basson, Solutions Spatialement Homogènes Adaptées des Équations de Navier–Stokes, Thèse, Université d'Évry, 2006. Google Scholar

[2]

A. Basson, Homogeneous statistical solutions and local energy inequality for 3D Navier–Stokes equations, Commun. Math. Phys., 266 (2006), 17-35.  doi: 10.1007/s00220-006-0009-1.  Google Scholar

[3]

Z. Bradshaw and T. P. Tsai, Discretely self-similar solutions to the Navier-Stokes equations with data in $L^2_ {\rm loc} $ satisfying the local energy inequality, Analysis and PDE, 12 (2019), 1943-1962.  doi: 10.2140/apde.2019.12.1943.  Google Scholar

[4]

Z. Bradshaw and T. P. Tsai, Global existence, regularity, and uniqueness of infinite energy solutions to the Navier–Stokes equations, preprint, arXiv: 1907.00256. Google Scholar

[5]

Z. Bradshaw, I. Kukavica and T. P. Tsai, Existence of global weak solutions to the Navier-Stokes equations in weighted spaces, preprint, arXiv: 1910.06929v1. Google Scholar

[6]

L. CaffarelliR. Kohn and L. Nirenberg, Partial regularity of suitable weak solutions of the Navier–Stokes equations, Comm. Pure Appl. Math., 35 (1982), 771-831.  doi: 10.1002/cpa.3160350604.  Google Scholar

[7]

D. Chae and J. Wolf, Existence of discretely self-similar solutions to the Navier-Stokes equations for initial value in $ L^2_{\rm loc }(\mathbb{R}^3)$, Ann. Inst. H. Poincaré Anal. Non Linéaire, 35 (2018), 1019-1039.  doi: 10.1016/j.anihpc.2017.10.001.  Google Scholar

[8]

D. ChamorroP. G. Lemarié–Rieusset and K. Mayoufi, The role of the pressure in the partial regularity theory for weak solutions of the Navier–Stokes equations, Arch. Rat. Mech. Anal., 228 (2018), 237-277.  doi: 10.1007/s00205-017-1191-3.  Google Scholar

[9]

S. Dostoglou, Homogeneous measures and spatial ergodicity of the Navier–Stokes equations, preprint, 2002. Google Scholar

[10]

S. Dubois, What is a solution to the Navier–Stokes equations?, C. R. Acad. Sci. Paris, Ser. I, 335 (2002), 27-32.  doi: 10.1016/S1631-073X(02)02419-6.  Google Scholar

[11]

E. FabesB. F. Jones and N. Riviere, The initial value problem for the Navier–Stokes equations with data in $L^p$, Arch. Ration. Mech. Anal., 45 (1972), 222-240.  doi: 10.1007/BF00281533.  Google Scholar

[12]

P. G. Fernández-Dalgo and P. G. Lemarié–Rieusset, Weak solutions for Navier–Stokes equations with initial data in weighted $L^2$ spaces, Arch. Ration. Mech. Anal., 237 (2020), 347-382.  doi: 10.1007/s00205-020-01510-w.  Google Scholar

[13]

H. Fujita and T. Kato, On the non-stationary Navier-Stokes system, Rendiconti Seminario Math. Univ. Padova, 32 (1962), 243-260.   Google Scholar

[14]

G. FurioliP. G. Lemarié-Rieusset and E. Terraneo., Unicité dans $\text{L}^3({\mathbb{R}^{3}})$ et d'autres espaces limites pour Navier–Stokes, Revista Mat. Iberoamericana, 16 (2000), 605-667.  doi: 10.4171/RMI/286.  Google Scholar

[15]

N. Kikuchi and G. Seregin, Weak solutions to the Cauchy problem for the Navier–Stokes equations satisfying the local energy inequality, in Nonlinear Equations and Spectral Theory, 141–164, Amer. Math. Soc. Transl. Ser. 2,220, Amer. Math. Soc., Providence, RI, 2007. doi: 10.1090/trans2/220/07.  Google Scholar

[16]

I. Kukavica, On local uniqueness of solutions of the Navier–Stokes equations with bounded initial data, J. Diff. Eq., 194 (2003), 39-50.  doi: 10.1016/S0022-0396(03)00153-0.  Google Scholar

[17]

I. Kukavica and V. Vicol, On local uniqueness of weak solutions to the Navier–Stokes system with $ {\rm BMO}^{-1}$ initial datum, J. Dynam. Differential Equation, 20 (2008), 719-732.  doi: 10.1007/s10884-008-9116-3.  Google Scholar

[18]

P. G. Lemarié–Rieusset, Solutions faibles d'énergie infinie pour les équations de Navier–Stokes dans $\mathbb{R}^{3}$, C. R. Acad. Sci. Paris, Ser. I, 328 (1999), 1133-1138.  doi: 10.1016/S0764-4442(99)80427-3.  Google Scholar

[19] P. G. Lemarié-Rieusset, Recent Developments in the Navier–Stokes Problem, CRC Press, 2002.  doi: 10.1201/9781420035674.  Google Scholar
[20]

P. G. Lemarié–Rieusset, The Navier–Stokes Problem in the 21st Century, Chapman & Hall/CRC, 2016. doi: 10.1201/b19556.  Google Scholar

[21]

J. Leray, Essai sur le mouvement d'un fluide visqueux emplissant l'espace, Acta Math., 63 (1934), 193-248.  doi: 10.1007/BF02547354.  Google Scholar

[22]

M. I. Vishik and A. V. Fursikov, Solutions statistiques homogènes des systèmes différentiels paraboliques et du système de Navier-Stokes, Ann. Scuola Norm. Sup. Pisa, série IV, 4 (1977), 531-576.   Google Scholar

[23]

M. I. Vishik and A. V. Fursikov, Mathematical Problems of Statistical Hydromechanics, Dordrecht: Kluwer Academic Publishers, 1988. doi: 10.1007/978-94-009-1423-0.  Google Scholar

[24]

J. Wolf, On the local pressure of the Navier–Stokes equations and related systems, Adv. Differential Equations, 22 (2017), 305-338.   Google Scholar

show all references

References:
[1]

A. Basson, Solutions Spatialement Homogènes Adaptées des Équations de Navier–Stokes, Thèse, Université d'Évry, 2006. Google Scholar

[2]

A. Basson, Homogeneous statistical solutions and local energy inequality for 3D Navier–Stokes equations, Commun. Math. Phys., 266 (2006), 17-35.  doi: 10.1007/s00220-006-0009-1.  Google Scholar

[3]

Z. Bradshaw and T. P. Tsai, Discretely self-similar solutions to the Navier-Stokes equations with data in $L^2_ {\rm loc} $ satisfying the local energy inequality, Analysis and PDE, 12 (2019), 1943-1962.  doi: 10.2140/apde.2019.12.1943.  Google Scholar

[4]

Z. Bradshaw and T. P. Tsai, Global existence, regularity, and uniqueness of infinite energy solutions to the Navier–Stokes equations, preprint, arXiv: 1907.00256. Google Scholar

[5]

Z. Bradshaw, I. Kukavica and T. P. Tsai, Existence of global weak solutions to the Navier-Stokes equations in weighted spaces, preprint, arXiv: 1910.06929v1. Google Scholar

[6]

L. CaffarelliR. Kohn and L. Nirenberg, Partial regularity of suitable weak solutions of the Navier–Stokes equations, Comm. Pure Appl. Math., 35 (1982), 771-831.  doi: 10.1002/cpa.3160350604.  Google Scholar

[7]

D. Chae and J. Wolf, Existence of discretely self-similar solutions to the Navier-Stokes equations for initial value in $ L^2_{\rm loc }(\mathbb{R}^3)$, Ann. Inst. H. Poincaré Anal. Non Linéaire, 35 (2018), 1019-1039.  doi: 10.1016/j.anihpc.2017.10.001.  Google Scholar

[8]

D. ChamorroP. G. Lemarié–Rieusset and K. Mayoufi, The role of the pressure in the partial regularity theory for weak solutions of the Navier–Stokes equations, Arch. Rat. Mech. Anal., 228 (2018), 237-277.  doi: 10.1007/s00205-017-1191-3.  Google Scholar

[9]

S. Dostoglou, Homogeneous measures and spatial ergodicity of the Navier–Stokes equations, preprint, 2002. Google Scholar

[10]

S. Dubois, What is a solution to the Navier–Stokes equations?, C. R. Acad. Sci. Paris, Ser. I, 335 (2002), 27-32.  doi: 10.1016/S1631-073X(02)02419-6.  Google Scholar

[11]

E. FabesB. F. Jones and N. Riviere, The initial value problem for the Navier–Stokes equations with data in $L^p$, Arch. Ration. Mech. Anal., 45 (1972), 222-240.  doi: 10.1007/BF00281533.  Google Scholar

[12]

P. G. Fernández-Dalgo and P. G. Lemarié–Rieusset, Weak solutions for Navier–Stokes equations with initial data in weighted $L^2$ spaces, Arch. Ration. Mech. Anal., 237 (2020), 347-382.  doi: 10.1007/s00205-020-01510-w.  Google Scholar

[13]

H. Fujita and T. Kato, On the non-stationary Navier-Stokes system, Rendiconti Seminario Math. Univ. Padova, 32 (1962), 243-260.   Google Scholar

[14]

G. FurioliP. G. Lemarié-Rieusset and E. Terraneo., Unicité dans $\text{L}^3({\mathbb{R}^{3}})$ et d'autres espaces limites pour Navier–Stokes, Revista Mat. Iberoamericana, 16 (2000), 605-667.  doi: 10.4171/RMI/286.  Google Scholar

[15]

N. Kikuchi and G. Seregin, Weak solutions to the Cauchy problem for the Navier–Stokes equations satisfying the local energy inequality, in Nonlinear Equations and Spectral Theory, 141–164, Amer. Math. Soc. Transl. Ser. 2,220, Amer. Math. Soc., Providence, RI, 2007. doi: 10.1090/trans2/220/07.  Google Scholar

[16]

I. Kukavica, On local uniqueness of solutions of the Navier–Stokes equations with bounded initial data, J. Diff. Eq., 194 (2003), 39-50.  doi: 10.1016/S0022-0396(03)00153-0.  Google Scholar

[17]

I. Kukavica and V. Vicol, On local uniqueness of weak solutions to the Navier–Stokes system with $ {\rm BMO}^{-1}$ initial datum, J. Dynam. Differential Equation, 20 (2008), 719-732.  doi: 10.1007/s10884-008-9116-3.  Google Scholar

[18]

P. G. Lemarié–Rieusset, Solutions faibles d'énergie infinie pour les équations de Navier–Stokes dans $\mathbb{R}^{3}$, C. R. Acad. Sci. Paris, Ser. I, 328 (1999), 1133-1138.  doi: 10.1016/S0764-4442(99)80427-3.  Google Scholar

[19] P. G. Lemarié-Rieusset, Recent Developments in the Navier–Stokes Problem, CRC Press, 2002.  doi: 10.1201/9781420035674.  Google Scholar
[20]

P. G. Lemarié–Rieusset, The Navier–Stokes Problem in the 21st Century, Chapman & Hall/CRC, 2016. doi: 10.1201/b19556.  Google Scholar

[21]

J. Leray, Essai sur le mouvement d'un fluide visqueux emplissant l'espace, Acta Math., 63 (1934), 193-248.  doi: 10.1007/BF02547354.  Google Scholar

[22]

M. I. Vishik and A. V. Fursikov, Solutions statistiques homogènes des systèmes différentiels paraboliques et du système de Navier-Stokes, Ann. Scuola Norm. Sup. Pisa, série IV, 4 (1977), 531-576.   Google Scholar

[23]

M. I. Vishik and A. V. Fursikov, Mathematical Problems of Statistical Hydromechanics, Dordrecht: Kluwer Academic Publishers, 1988. doi: 10.1007/978-94-009-1423-0.  Google Scholar

[24]

J. Wolf, On the local pressure of the Navier–Stokes equations and related systems, Adv. Differential Equations, 22 (2017), 305-338.   Google Scholar

[1]

Xiaopeng Zhao, Yong Zhou. Well-posedness and decay of solutions to 3D generalized Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 795-813. doi: 10.3934/dcdsb.2020142

[2]

Yang Liu. Global existence and exponential decay of strong solutions to the cauchy problem of 3D density-dependent Navier-Stokes equations with vacuum. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1291-1303. doi: 10.3934/dcdsb.2020163

[3]

Xuhui Peng, Rangrang Zhang. Approximations of stochastic 3D tamed Navier-Stokes equations. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5337-5365. doi: 10.3934/cpaa.2020241

[4]

Zhiting Ma. Navier-Stokes limit of globally hyperbolic moment equations. Kinetic & Related Models, 2021, 14 (1) : 175-197. doi: 10.3934/krm.2021001

[5]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020348

[6]

Stefan Doboszczak, Manil T. Mohan, Sivaguru S. Sritharan. Pontryagin maximum principle for the optimal control of linearized compressible navier-stokes equations with state constraints. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020110

[7]

Cung The Anh, Dang Thi Phuong Thanh, Nguyen Duong Toan. Uniform attractors of 3D Navier-Stokes-Voigt equations with memory and singularly oscillating external forces. Evolution Equations & Control Theory, 2021, 10 (1) : 1-23. doi: 10.3934/eect.2020039

[8]

Andrea Giorgini, Roger Temam, Xuan-Truong Vu. The Navier-Stokes-Cahn-Hilliard equations for mildly compressible binary fluid mixtures. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 337-366. doi: 10.3934/dcdsb.2020141

[9]

Xin-Guang Yang, Rong-Nian Wang, Xingjie Yan, Alain Miranville. Dynamics of the 2D Navier-Stokes equations with sublinear operators in Lipschitz-like domains. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020408

[10]

Ling-Bing He, Li Xu. On the compressible Navier-Stokes equations in the whole space: From non-isentropic flow to isentropic flow. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021005

[11]

Kazunori Matsui. Sharp consistency estimates for a pressure-Poisson problem with Stokes boundary value problems. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1001-1015. doi: 10.3934/dcdss.2020380

[12]

Duy Phan. Approximate controllability for Navier–Stokes equations in $ \rm3D $ cylinders under Lions boundary conditions by an explicit saturating set. Evolution Equations & Control Theory, 2021, 10 (1) : 199-227. doi: 10.3934/eect.2020062

[13]

Nguyen Huu Can, Nguyen Huy Tuan, Donal O'Regan, Vo Van Au. On a final value problem for a class of nonlinear hyperbolic equations with damping term. Evolution Equations & Control Theory, 2021, 10 (1) : 103-127. doi: 10.3934/eect.2020053

[14]

Hassan Mohammad. A diagonal PRP-type projection method for convex constrained nonlinear monotone equations. Journal of Industrial & Management Optimization, 2021, 17 (1) : 101-116. doi: 10.3934/jimo.2019101

[15]

Leanne Dong. Random attractors for stochastic Navier-Stokes equation on a 2D rotating sphere with stable Lévy noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020352

[16]

Hyung-Chun Lee. Efficient computations for linear feedback control problems for target velocity matching of Navier-Stokes flows via POD and LSTM-ROM. Electronic Research Archive, , () : -. doi: 10.3934/era.2020128

[17]

Imam Wijaya, Hirofumi Notsu. Stability estimates and a Lagrange-Galerkin scheme for a Navier-Stokes type model of flow in non-homogeneous porous media. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1197-1212. doi: 10.3934/dcdss.2020234

[18]

Do Lan. Regularity and stability analysis for semilinear generalized Rayleigh-Stokes equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021002

[19]

Dandan Cheng, Qian Hao, Zhiming Li. Scale pressure for amenable group actions. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021008

[20]

Sergey E. Mikhailov, Carlos F. Portillo. Boundary-Domain Integral Equations equivalent to an exterior mixed bvp for the variable-viscosity compressible stokes pdes. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021009

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (46)
  • HTML views (237)
  • Cited by (0)

[Back to Top]